# SDR SWIA202501132

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,641 hours, 32,686 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1512385 : FO RIGHT SIDE WINDOW SHATTERED (SPIDER WEB) DURING TAXI IN     (FLIGHT 6500 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
